# SDR DALA13069079215

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 45,625 hours, 24,676 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SLIDE PIN ENGAGEMENT, FOUND PARACHUTE ENGAGEMENT PIN ON FORWARD ENTRY DOOR NOT ENGAGED.  R & R FORWARD ENTRY DOOR SLIDE IAW AMDS WC 2500-4332.
